# SDR 99ZZZX1329

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N906PG
- Make and model: Boeing 727281
- Aircraft serial: 20728
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION NOTED IN NUMEROUS AREAS OF UPPER SURFACE OF SKIN LT WING SPAR FORWARD OF NR 5 AND NR 6 SPOILERS.
